# SDR 2016FA0000284

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Engine: Allsn 250C20B
- Engine time: 14,410 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL130863
- Condition: Spalled
- Location: Turbine Section
- Part time: 1,141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS REMOVED FOR CHIPS IN THE OIL.  THE SOURCE WAS FOUND TO BE THE NR 5 BEARING, PN M250-10106, SN NWL13-0863.
